# SDR SWAA2021080487611

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT BS 727+4-847; LBL21; WL 156 ; / EVALUATED CORROSION FROM BS 727+4 TO 847 FOUND DEEPEST LOCATION AT BS 787 FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKNOWN; VERIFIED CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727+4-BS847; LBL 21; WL 156. PER SRM 51-40-02-0G-0; [04] STARTED DRILLING REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR5.LOCATED AND DRILLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727+4--847 LBL21; IAW SRM53-00-53-2R-5; REPAIR 5. SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; AND OK TO PRIME REPAIR PARTS. LOCATE AND DRILL REPAIR PARTS ALSO DWG146A7500FABRICATED AND ASSEMBLED REPAIR PARTS; SPLICE AT BS727E+10; AND INSTALLED BS727 BOLT BRACKET; AND FLOOR T-STRAP PLATES; IAW SRM 51-40-02-0G-0; SRM53-00-53-2R-5; REPAIR5; DWG 146A7500; AND INSTALLED NUT PLATES IAW SRM51-40-10-2R-0. REPAIR PARTS FABRICATED FROM MATERIAL; BAC1496-377#7075 T62; LOT#1459405-1 VERIFIED REPAIR PARTS FABRICATION; BAC1496-377#7075T62; LOT# 1459405-1. PER SRM 53-00-53-2R-5  VERIFIED ASSEMBLY OF FLOOR TO SIDEWALL SUPPORT AND SPLICE PER SRM 51-40-02; SRM 53-00-53-2R-5  OK TO INSTALL INSTALLED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727+4-BS847; LBL 21; WL 156. PER SRM 51-40-02-0G-0 AND DWG 146A7500
